advertisement
Question
Posted by: Chabi | 2010/06/07

Nausea and lower abdominal pain

I''m 36 yrs for the past 3 months I''ve been experiencing nausea and lower abdominal pain during ovulation, is this normal?I never used to experince this when I was on the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to experience some pain with ovulation and this could be associated with nausea. It should not last more than a day or two. You would not have experienced this on the Pill because you did not ovulate then,

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/09

It is normal to experience some pain with ovulation and this could be associated with nausea. It should not last more than a day or two. You would not have experienced this on the Pill because you did not ovulate then,

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement